# SDR A6WA201745110

- Difficulty date: July 1, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 35,146 hours, 33,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3201129
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 394 CORRODED ON AFT SIDE BETWEEN STRINGER 26L AND 26R.    REPAIRED THE FRAME IAW 17-156.
